# SDR AALA202401310916

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,393 hours, 27,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 R/Lbl15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD OF PASSENGER CABIN FLOOR BEAM AT BS 947.5, FROM LBL 15 TO RBL 15. REPAIRED FLOOR BEAM UPPER CHORD PER SRM 51-40-02-0G AND EA 350746.
